# SDR CA140327004

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,241 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg Selector
- Part time: 1,793 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT REPORTED THAT THE LANDING GEAR HANDLE LOCK RELEASE WOULD NOT RELEASE WHEN IN UP POSITION.  UPON LANDING, MECHANIC REMOVED LANDING GEAR CONTROL PANEL AND INSTALLED NEW LANDING GEAR CONTROL PANEL IAW AMM TASKS. PERFORMED FUNCTION TEST OF THE LANDING GEAR CONTROL PANEL IAW AMM AND GROUND TESTED SERVICEABLE.
